| Model Number |
M001363800 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).Device evaluated by mfr: the main coil, the introducer sheath and the delivery wire were returned.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Microscope inspection revealed that the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 10apr2025.It was reported that coil was unable to advance in the catheter.Patient was presented with an abdominal aortic aneurysm.A 10mm x 40cm interlock 35 was selected for use in an internal iliac embolization.During the procedure, it was noted that the coil became stuck and could not be advanced.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the arm coil was detached.